# SDR QXEA2013021100309

- Difficulty date: February 11, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 13,943 hours, 14,981 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Bracket
- Part number: 85227119101
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT DOOR HAS CORROSION ALONG THE FORWARD FLANGE OF THE DOOR HANDLE SUPPORT BRACKET.  DAMAGE FOUND TO ONLY BE IN PROTECTIVE COATINGS.  RESTORED FINISHES IAW SRM 51-25-00.
